MathSciNet Relay Station
MathSciNet bibliographic data
MR961626 54D05 (54E35 54F50 54H99)
Mayer, John C.; Oversteegen, Lex G. A topological characterization of ${\bf R}$-trees. Trans. Amer. Math. Soc. 320 (1990), no. 1, 395–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement